Generating Multivariate Nonnormal Distribution Random Numbers Based on Copula Function
Year: 2007
Journal of Information and Computing Science, Vol. 2 (2007), Iss. 3 : pp. 191–196
Abstract
Random numbers of multivariate nonnormal distribution are strongly requested by the area of theoretic research and application in practice. A new algorithm of generating multivariate nonnormal distribution random numbers is given based on the Copula function, and theoretic analysis suggests that the algorithm is suitable to be feasible. Furthermore, simulation shows that the empirical distribution which is formed by random numbers generating from the proposed algorithm can well approach the original distribution.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22797
Journal of Information and Computing Science, Vol. 2 (2007), Iss. 3 : pp. 191–196
Published online: 2007-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 6